Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 578561, 25 pages
http://dx.doi.org/10.1155/2012/578561
Research Article

Analysis of a HBV Model with Diffusion and Time Delay

Facultad de Matemáticas, Universidad Autónoma de Yucatán, Anillo Periférico Norte, Tablaje Catastral 13615, Colonia Chuburna Hidalgo Inn, 97203 Mérida, YUC, Mexico

Received 7 March 2012; Accepted 27 August 2012

Academic Editor: Alexander Timokha

Copyright © 2012 Noé Chan Chí et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Noé Chan Chí, Eric ÁvilaVales, and Gerardo García Almeida, “Analysis of a HBV Model with Diffusion and Time Delay,” Journal of Applied Mathematics, vol. 2012, Article ID 578561, 25 pages, 2012. https://doi.org/10.1155/2012/578561.